Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Diffeomorphisms of manifolds and semifree actions on homotopy spheres

Authors: William Browder and Ted Petrie
Journal: Bull. Amer. Math. Soc. 77 (1971), 160-163
MSC (1970): Primary 5720, 5747
MathSciNet review: 0273636
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William Browder, Surgery and the theory of differentiable transformation groups, Proc. Conf. on Transformation Groups (New Orleans, La., 1967) Springer, New York, 1968, pp. 1–46. MR 0261629 (41 #6242)
  • 2. T. Petrie, The Atiyah-Singer invariant, the Wall groups L, Ann. of Math. 92 (1970), 174-187.
  • 3. T. Petrie, Surgery with coefficients in a field (to appear).
  • 4. D. Sullivan, Triangulating and smoothing homotopy equivalences and homeomorphisms, Princeton University, Princeton, N. J., 1967. (mimeographed notes)
  • 5. C. T. C. Wall, Surgery on compact manifolds, Academic Press, London-New York, 1970. London Mathematical Society Monographs, No. 1. MR 0431216 (55 #4217)
  • 6. M. Rothenberg and J. Sondow, Nonlinear smooth representations of compact Lie groups, Pacific J. Math. 84 (1979), no. 2, 427–444. MR 568660 (81d:57033)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5720, 5747

Retrieve articles in all journals with MSC (1970): 5720, 5747

Additional Information

PII: S 0002-9904(1971)12646-0

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia